# SDR 2001UALA02313

- Difficulty date: November 22, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 42,437 hours, 22,271 cycles
- Engine: Ge CFM56*
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311A106577A
- Condition: Departed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

SERVICE PANEL DEPARTED NR 2 ENGINE ON ROTATION.  REINSTALLED PANEL.  INSPECTED AREA FOR DAMAGE.  NO DEFECTS NOTED.
